Department of Mathematics

Faculty Research Publications

Articles

Quasi-geodesics in Bers fiber spaces
By Chaohui Zhang, Morehouse College
Accepted for publication in Advances and Applications in Mathematical Sciences.

On Products of Pseudo-Anosov maps and Dehn twists of Riemann surfaces with punctures
By Chaohui Zhang, Morehouse College
Accepted for publication in J. Aust. Math.

A lower bound for diletations of certain class of pseudo-Anosov maps of Riemann surfaces
By Chaohui Zhang, Morehouse College
Accepted for publication in Journal of Mathematical Sciences, University of Tokyo.

Algebraic Polynomials With Random Coefficients With Binomial And Geometric Progression
By K. Farahmand, University of Ulster, UK and M. Sambandham, Morehouse College
Journal of Applied Mathematics and Stochastic Analysis, Volume 2009, Article ID 725260, pp. 1-6.

Numerical solution of hybrid fuzzy differential equation IVPs by a characterization theorem
By S. Pederson and M. Sambandham, Morehouse College
Information Sciences 179 (2009), no. 3, 319-328.

Projections of hyperbolic mapping classes to simple Dehn twists
By Chaohui Zhang, Morehouse College
Accepted for publication in Complex Variables.

Singularities of quadratic differentials and extremal Teichmuller mappings defined by Dehn twists
By Chaohui Zhang, Morehouse College
J. Austral. Math. Soc. Vol. 3. (2009).

Pseudo-Anosov maps and fixed points of boundary homeomorphisms compatible with a Fuchsian group
By Chaohui Zhang, Morehouse College
Osaka J. Math. 46 (2009).

On filling closed geodesics of hyperbolic punctured Riemann spheres
By Chaohui Zhang, Morehouse College
Mathematische Nachrichten 282 (2009) 1341-1353.

Pseudo-Anosov mapping classes and their representations by products of two Dehn twists
By Chaohui Zhang, Morehouse College
Chinese Ann. Math. Ser. B 30 (2009) 281-292.

Commuting mapping classes and their actions on the circle at infinity
By Chaohui Zhang, Morehouse College
Acta Math. Sinica 52 (2009).

Teaching Numerical Analysis with Mathcad
By D.-T. Wu, Morehouse College
Accepted for publication in "Transformation: Liberal Arts in Digital Age", ACS.

Relative Projectivity to G-sets and its Cohomology
By Chuang Peng
submitted to Journal of Algebra.

Complete listing from 2001 through 2009